# SDR SA06024

- Difficulty date: April 23, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Part time: 16,878 hours, 6,424 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS - FOUND AFT LEFT EPSU FAULTING.  MAINTENANCE TROUBLESHOT AND REPLACED LEFT AFT EPSU UNIT.  OPERATIONAL CHECK IS GOOD.
